# SDR P5CA2022051800123

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,379 hours
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON BACKUP FITTING P/N 311T2568U8 LOCATED IN THE OUTBD AFT SIDE OF RH STRUT BETWEEN NACSTA 273.5 / NAC 285.45 AND NACWL 132.38 / NACWL 140.00(IT WAS REPLACED PER BOEING DRAWING AND B767 SRM 51-10-02 GRAL, PARAGRAPH 9)
